# SDR CALA2022072701886

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 95,644 hours, 22,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 731376A
- Part serial: 1529
- Condition: Overheated
- Location: Eqpt Ovht Lgt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQPT OVHT LGT ON ALTN MODE SELECTED AS PER QRC EICAS LGT OUT NOTED ABOVE INF THAT EQUIP COOL ALT MODE OPERATED NORMALLY AND E XTINGUISHED OVHT CONDITION. CHKS GOOD. REPLACED PRIMARY SUPPLY #1 FAN AND VMU PER MM 21-58-06-014-001 A PART CHANGE INFO PARTS INFO UPDATE ND MM 21-58-06-000-808-C1. OPERATED AND LEAK CHECKED FAN DUCTING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1218160  SN OFF 1846 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1017892  SN OFF 1529 . ALL OKAY. ALSO CHECKED FOR INTEGRITY OF FAN AND VMU UNIT MOUNT S AND FOUND SECURED. NO VIBRATION NOTED. IPC REFERENCE # 21-58-06-02 FAN, AIR, COOLI  OFF 19-2158-9-0001 1529 ON 19-2158-9-0001 2316
